Alert archive / New Mexico / Tornado Warnings in 2025

Tornado Warning 8, NWS Albuquerque, NM

May 5, 2025Chaves County, De Baca County, New Mexico

NWS Albuquerque, NM issued this tornado warning at May 5, 2025, 2:10 PM MDT for Chaves County, De Baca County, New Mexico. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 5, 2025, 2:10 PM MDT (20:10 UTC)
Expired
May 5, 2025, 2:45 PM MDT
In force
35 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

Counties Chaves County, NM, De Baca County, NM

The radar

The Cannon AFB radar (KFDX), 99 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.2 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2025-05-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 178 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2025-05-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
178 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
1000 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
250 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

206 
WFUS55 KABQ 052010
TORABQ
NMC005-011-052045-
/O.NEW.KABQ.TO.W.0008.250505T2010Z-250505T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Albuquerque NM
210 PM MDT Mon May 5 2025

The National Weather Service in Albuquerque has issued a

* Tornado Warning for...
  South Central De Baca County in east central New Mexico...
  North Central Chaves County in southeastern New Mexico...

* Until 245 PM MDT.

* At 210 PM MDT, a severe thunderstorm capable of producing a 
  tornado was located 15 miles east of Mesa, or 35 miles south of 
  Fort Sumner, moving northeast at 20 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught
           without shelter. Mobile homes will be damaged or
           destroyed. Damage to roofs, windows and vehicles will
           occur. Tree damage is likely.

* Locations impacted include...
  Mainly rural areas of South Central De Baca and North Central 
  Chaves Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a well-built 
building away from windows. If you are outdoors, in a mobile home, 
or in a vehicle, move to the closest substantial shelter and protect 
yourself from flying debris.

&&

LAT...LON 3400 10451 3404 10451 3419 10419 3395 10417
      3393 10450
TIME...MOT...LOC 2009Z 241DEG 18KT 3400 10442

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

11
2 follow-up statements
275 
WWUS55 KABQ 052024
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
224 PM MDT Mon May 5 2025

NMC005-011-052045-
/O.CON.KABQ.TO.W.0008.000000T0000Z-250505T2045Z/
Chaves NM-De Baca NM-
224 PM MDT Mon May 5 2025

...TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM MDT FOR SOUTH 
CENTRAL DE BACA AND NORTH CENTRAL CHAVES COUNTIES...

At 224 PM MDT, a severe thunderstorm capable of producing a tornado 
was located 20 miles east of Mesa, or 32 miles south of Fort Sumner, 
moving northeast at 20 mph.

HAZARD...Tornado and ping pong ball size hail.

SOURCE...Weather spotters reported funnel cloud.

IMPACT...Flying debris will be dangerous to those caught without
         shelter. Mobile homes will be damaged or destroyed.
         Damage to roofs, windows and vehicles will occur. Tree
         damage is likely.

Locations impacted include...
  Mainly rural areas of South Central De Baca and North Central 
  Chaves Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a well-built 
building away from windows. If you are outdoors, in a mobile home, 
or in a vehicle, move to the closest substantial shelter and protect 
yourself from flying debris.

&&

LAT...LON 3400 10446 3406 10447 3419 10419 3395 10417
      3393 10445
TIME...MOT...LOC 2010Z 241DEG 18KT 3400 10442

TORNADO...OBSERVED
MAX HAIL SIZE...1.50 IN

$$

11
087 
WWUS55 KABQ 052042
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
242 PM MDT Mon May 5 2025

NMC005-011-052052-
/O.EXP.KABQ.TO.W.0008.000000T0000Z-250505T2045Z/
Chaves NM-De Baca NM-
242 PM MDT Mon May 5 2025

...TORNADO WARNING WILL EXPIRE AT 245 PM MDT FOR SOUTH CENTRAL DE 
BACA AND NORTH CENTRAL CHAVES COUNTIES...

The tornado threat has diminished and the Tornado Warning will 
expire. However, large hail and damaging winds remain likely and a 
Severe Thunderstorm Warning remains in effect for the area. To 
report severe weather, contact your nearest law enforcement agency. 
They will send your report to the National Weather Service office.

&&

LAT...LON 3400 10446 3406 10447 3419 10419 3395 10417
      3393 10445
TIME...MOT...LOC 2024Z 241DEG 18KT 3403 10434

$$

11

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this tornado warning went out at May 5, 12:25 PM MDT, 1 hour 45 minutes earlier. Its key messages:

  • Updated at 1216 PM MDT Mon May 5 2025
  • Another round of strong to severe storms is forecast for this afternoon through the overnight hours in eastern New Mexico. There will be more heavy rainfall across this same region through at least Tuesday morning. A Flash Flood Watch for flash flooding is in effect for eastern New Mexico from Monday afternoon through Tuesday.
  • Unsettled conditions with cooler temperatures and chances for precipitation will persist through mid week, followed by warmer temperatures going into the weekend.
Area forecast discussion, May 5, 12:25 PM MDT, 1 hour 45 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
1225 PM MDT Mon May 5 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 1216 PM MDT Mon May 5 2025

- Another round of strong to severe storms is forecast for this
  afternoon through the overnight hours in eastern New Mexico.
  There will be more heavy rainfall across this same region
  through at least Tuesday morning. A Flash Flood Watch for flash
  flooding is in effect for eastern New Mexico from Monday
  afternoon through Tuesday.

- Unsettled conditions with cooler temperatures and chances for
  precipitation will persist through mid week, followed by warmer
  temperatures going into the weekend.

&&

.SHORT TERM...
(Today through Tuesday)
Issued at 326 AM MDT Mon May 5 2025

A 554dm 500mb low continues to slowly move eastward across AZ this
morning, prompting continued shower and thunderstorm coverage across
the state as of 3am. Sufficient diffluence aloft can be seen on
water vapor imagery helping to aid the precipitation. The low
continues its slow trajectory eastward towards NM today, where
another round of precipitation, including strong to severe
thunderstorms, is likely across eastern NM. 0-6km bulk shear remains
impressive across the eastern areas, around 40-50kts. With height
falls associated with the upper level low moving in, mid-level lapse
rates increase to support deepening instability across the region. A
potential limiting factor for deep convection for Monday are cooler
temperatures after a round of precipitation the night before and
persistent cloud cover through the early portions of the day. This
may hinder widespread convective activity, but synoptic ascent
across the region should work to compensate and produce isolated to
scattered thunderstorms, some of which may be strong to severe.
Within the stronger storms, large hail and damaging wind gusts
remain the primary threats, with a low chance of a tornado.

Along with convection, soils across eastern NM have become primed by
rainfall Sunday night into Monday morning to where it will not take
much rainfall to begin the threat of flash flooding. Convection is
expected to grow upscale through the overnight hours of Monday, to
where a wider area of precipitation is forecast to push up through
eastern NM to the northeast corner. Isentropic ascent across the
northern periphery of a pseudo-surface low, combined with continued
upper level synoptic forcing, work to enforce heavy rain across
northeast NM through the day Tuesday. QPF amounts favor widespread 1-
2" across the area, and locally heavier amounts of 3"+ have a decent
chance of occurrence, especially in any convective storms. With
this forecast package, have issued an additional Flash Flood Watch
for much of eastern NM beginning at 2pm Monday. With the expected
evolution of of precipitation, zones south of I-40 see their
watch go through Tuesday morning, while zones along and north of
I-40 go through Tuesday evening.

Significant snowfall amounts are very likely with this system,
especially across the Sangre de Cristo Mountains. The aforementioned
isentropic ascent will be aided by easterly moist upslope surface
flow, spitting out several inches of snow mainly above 9,000ft. Most
likely snowfall amounts range from 8-12", with locally higher
amounts approaching 1.5-2ft in the highest peaks. Have upgraded the
existing Winter Weather Advisory to a Winter Storm Warning, and have
also included the southern Sangre de Cristo Mountain zone. High
confidence in minor to moderate impacts across routes near and along
mountain passes, and there is a chance these roads may become
impassable for a time due to the snow.

&&

.LONG TERM...
(Tuesday night through Sunday)
Issued at 326 AM MDT Mon May 5 2025

The heaviest precipitation tapers off late Tuesday night into
Wednesday morning with the parent upper level low exiting the
region. Shortwaves embedded in the flow on the backside of the low
swing around on Wednesday. This becomes a catalyst for another round
of scattered rain showers and thunderstorms across the region, with
higher confidence in the higher terrain. Light snow may be observed
above 10,000ft. A building ridge from the west shoves the low
eastward away from the region later in the week, and temperatures
begin to return to near normal across western and central NM, but
still remaining slightly below normal across eastern NM. Higher
temperatures across the area combined with modest moisture should
allow for continued rounds of afternoon convection, mainly focused
on the higher terrain. This trend likely continues through much of
the late week and into the weekend as well. One last mention through
the long term period: a surface high is likely to build across the
central Plains late week, and with moist are still forecast to
remain in the area, this pressure and moisture gradient may force a
gusty gap wind through the central mountains late Friday night.

&&

.AVIATION...
(18Z TAFS)
Issued at 1216 PM MDT Mon May 5 2025

Unsettled weather will persist through tonight and Tuesday with
numerous showers and strong thunderstorms as a low pressure
system moves into the state. Prevailing winds will turn strong
this afternoon, especially in the Rio Grande valley with an
Airport Weather Warning in effect for KABQ where gusts over 35 kt
are forecast this afternoon. Storms will be most concentrated over
northern and eastern New Mexico today, transitioning to the
eastern half of the state tonight, and the strongest storms will
be in southeastern parts of the state where large hail, damaging
microburst winds, and heavy downpours will develop. Widespread
MVFR (less than 3000 ft) and scattered areas of IFR (less than
1000 ft) ceilings will then redevelop tonight in the eastern half
of New Mexico. Showers and thunderstorms will refocus toward the
north central and northeastern parts of the state Tuesday
afternoon with scattered cells wrapping into western areas.

&&

.FIRE WEATHER...
Issued at 326 AM MDT Mon May 5 2025

A slow moving system continues to bring moisture and precipitation
to much of New Mexico through the next few days. While breezy to
windy south winds are expected in the lower Rio Grande Valley today,
humidity values in the high teens to low 20s and antecedent wetter
conditions limit confidence in anything more than isolated elevated
fire weather conditions. A warmer and drier trend is forecast to
begin mid week and continue through the weekend, but winds are
forecast to remain rather light, and moisture remains for daily
rounds of wetting precipitation focused in the mountains.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  61  37  60  40 /  80  30  60  40
Dulce...........................  59  31  53  29 /  90  40  80  40
Cuba............................  57  32  52  33 /  70  40  80  50
Gallup..........................  55  31  57  33 /  80  30  70  40
El Morro........................  53  30  53  36 /  70  40  70  50
Grants..........................  58  31  56  32 /  50  40  70  40
Quemado.........................  56  31  55  35 /  50  30  70  30
Magdalena.......................  59  36  59  39 /  30  40  80  30
Datil...........................  55  31  55  35 /  50  30  70  30
Reserve.........................  60  29  58  30 /  40  20  70  10
Glenwood........................  64  34  61  34 /  40  20  60  10
Chama...........................  53  29  47  29 /  90  50  90  50
Los Alamos......................  55  37  47  38 /  80  60  90  50
Pecos...........................  57  34  50  34 /  80  70  90  40
Cerro/Questa....................  54  33  47  31 /  90  70 100  60
Red River.......................  44  28  38  26 /  90  70 100  70
Angel Fire......................  49  30  44  25 /  90  80 100  60
Taos............................  57  31  49  29 /  90  60  90  50
Mora............................  53  32  48  30 /  90  80 100  50
Espanola........................  64  38  54  38 /  70  60  90  40
Santa Fe........................  58  37  50  37 /  80  60  90  40
Santa Fe Airport................  62  38  54  37 /  70  60  90  40
Albuquerque Foothills...........  65  44  58  44 /  40  50  80  40
Albuquerque Heights.............  65  43  60  43 /  30  50  70  40
Albuquerque Valley..............  67  43  62  43 /  30  50  70  40
Albuquerque West Mesa...........  66  43  60  43 /  40  50  70  40
Belen...........................  68  41  64  41 /  20  50  70  40
Bernalillo......................  67  42  60  42 /  40  50  70  40
Bosque Farms....................  67  40  62  41 /  30  40  70  40
Corrales........................  67  41  61  43 /  40  50  70  40
Los Lunas.......................  67  40  63  42 /  30  40  70  40
Placitas........................  63  41  56  42 /  40  60  80  50
Rio Rancho......................  65  42  59  43 /  40  50  70  40
Socorro.........................  70  42  68  44 /  20  40  70  30
Sandia Park/Cedar Crest.........  58  36  52  38 /  50  50  80  50
Tijeras.........................  61  38  54  39 /  40  50  80  50
Edgewood........................  60  36  54  36 /  50  60  80  40
Moriarty/Estancia...............  62  33  56  33 /  50  60  80  40
Clines Corners..................  58  34  51  34 /  60  70  80  30
Mountainair.....................  61  36  57  36 /  30  60  70  40
Gran Quivira....................  61  35  56  35 /  30  60  70  30
Carrizozo.......................  67  40  62  41 /  20  70  50  20
Ruidoso.........................  61  35  56  37 /  20  70  50  10
Capulin.........................  49  36  45  33 /  90  90 100  80
Raton...........................  56  37  50  34 /  90  80 100  70
Springer........................  57  38  50  36 /  90  80 100  60
Las Vegas.......................  56  35  51  34 /  90  80  90  40
Clayton.........................  53  43  54  41 / 100  90 100  80
Roy.............................  55  40  53  38 / 100  90  90  50
Conchas.........................  64  45  62  43 /  90  90  90  40
Santa Rosa......................  64  42  59  41 /  80  90  80  20
Tucumcari.......................  63  46  62  43 /  90  90  80  40
Clovis..........................  65  47  66  45 /  80  90  50  20
Portales........................  67  46  67  44 /  80  90  50  20
Fort Sumner.....................  69  45  64  43 /  80  90  70  20
Roswell.........................  77  49  71  48 /  30  80  30   5
Picacho.........................  71  42  66  41 /  20  70  40  10
Elk.............................  69  38  65  38 /  20  70  30   5

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Tuesday afternoon for NMZ215-223-227>234.

Winter Storm Warning until 6 AM MDT Wednesday for NMZ213-214.

Flood Watch through late tonight for NMZ226-235>239.

&&

SHORT TERM...77
LONG TERM....77
AVIATION...52

In the hours before

Local storm report, May 5, 10:30 AM MDT, 3 hours 40 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
1030 AM MDT Mon May 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1007 AM     Snow             4 NNW Tres Ritos        36.18N 105.55W
05/05/2025  E3.0 Inch        Taos               NM   Other Federal

            Gallegos Peak.

1009 AM     Snow             5 SSE Llano Largo       36.07N 105.63W
05/05/2025  E3.0 Inch        Taos               NM   Other Federal

            Rio Santa Barbara.

0949 AM     Snow             11 NNW Canon Plaza      36.70N 106.25W
05/05/2025  E5.0 Inch        Rio Arriba         NM   Other Federal

            Hopewell Snotel.

1006 AM     Snow             2 WNW Angel Fire        36.40N 105.32W
05/05/2025  E6.0 Inch        Colfax             NM   Other Federal

            Palo Snotel.

0953 AM     Snow             5 WNW Eagle Nest Lake S 36.53N 105.37W
05/05/2025  E8.0 Inch        Taos               NM   Other Federal

            Taos Pueblo Snotel.

0754 AM     Snow             Red River               36.71N 105.42W
05/05/2025  M9.0 Inch        Taos               NM   Public

&&
Special weather statement, May 5, 11:06 AM MDT, 3 hours 4 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
1106 AM MDT Mon May 5 2025

NMZ218-051730-
Santa Fe Metro Area NM-
1106 AM MDT Mon May 5 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL SANTA FE COUNTY
UNTIL 1130 AM MDT...

At 1106 AM MDT, Doppler radar was tracking a strong thunderstorm
near Santa Fe, moving north at 20 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Santa Fe, Tesuque, La Cienega and Agua Fria.

This includes Interstate 25 between Mile Markers 275 and 287.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3581 10610 3579 10589 3574 10589 3573 10588
      3572 10589 3571 10588 3569 10589 3568 10590
      3566 10589 3565 10590 3564 10592 3563 10591
      3562 10591 3562 10590 3557 10591 3558 10610
TIME...MOT...LOC 1706Z 187DEG 16KT 3565 10599

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

11
Special weather statement, May 5, 11:08 AM MDT, 3 hours 2 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
1108 AM MDT Mon May 5 2025

NMZ201-204-051745-
Northwest Plateau NM-Northwest Highlands NM-
1108 AM MDT Mon May 5 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN SANDOVAL...
SOUTHEASTERN SAN JUAN AND NORTH CENTRAL MCKINLEY COUNTIES UNTIL 1145
AM MDT...

At 1108 AM MDT, Doppler radar was tracking a strong thunderstorm 5
miles southeast of Chaco Canyon, or 28 miles northeast of
Crownpoint, moving northeast at 20 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Chaco Canyon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3620 10792 3626 10787 3613 10761 3594 10784
      3604 10803
TIME...MOT...LOC 1708Z 218DEG 18KT 3603 10789

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

11
Special weather statement, May 5, 11:42 AM MDT, 2 hours 28 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
1142 AM MDT Mon May 5 2025

NMZ206-207-051815-
West Central Mountains NM-West Central Highlands NM-
1142 AM MDT Mon May 5 2025

...A STRONG THUNDERSTORM WILL IMPACT BERNALILLO...SOUTHWESTERN
SANDOVAL...NORTHEASTERN CIBOLA AND EAST CENTRAL MCKINLEY COUNTIES
UNTIL 1215 PM MDT...

At 1142 AM MDT, Doppler radar was tracking a strong thunderstorm 11
miles southeast of Marquez, or 14 miles northeast of Laguna Pueblo,
moving north at 25 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Marquez and Paguate.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3525 10733 3544 10731 3535 10703 3534 10704
      3534 10702 3532 10701 3532 10699 3531 10698
      3530 10699 3530 10698 3529 10698 3528 10697
      3526 10698 3507 10714 3514 10734
TIME...MOT...LOC 1742Z 201DEG 22KT 3518 10721

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

11
Local storm report, May 5, 1:27 PM MDT, 43 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
127 PM MDT Mon May 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     Hail             1 S Sedillo             35.08N 106.29W
05/04/2025  M0.75 Inch       Bernalillo         NM   NWS Employee

            Dime to penny size hail for 18 minutes
            turned ground white. Shredded leaves and
            garden.

&&

42
Local storm report, May 5, 1:54 PM MDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
154 PM MDT Mon May 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0154 PM     Hail             6 E Mesa                34.00N 104.57W
05/05/2025  M0.88 Inch       De Baca            NM   Trained Spotter

            dime to nickel size hail covering ground.

&&

CA

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 6:16 PM MDTSpecial Weather StatementABQBernalillo29 min
May 4, 6:58 PM MDTSevere Thunderstorm WarningABQBernalillo, Sandoval, Santa Fe36 min
May 4, 7:49 PM MDTSevere Thunderstorm WarningABQBernalillo, Santa Fe, Torrance41 min
May 4, 8:13 PM MDTFlash Flood WarningABQBernalillo, Santa Fe, Torrance3 hr
May 4, 8:29 PM MDTSevere Thunderstorm WarningABQBernalillo, Santa Fe, Torrance46 min
May 4, 9:14 PM MDTSevere Thunderstorm WarningABQBernalillo, Santa Fe, Torrance41 min
May 4, 9:20 PM MDTSevere Thunderstorm WarningABQSan Miguel, Torrance55 min
May 4, 9:42 PM MDTSpecial Weather StatementABQLea33 min
May 4, 10:43 PM MDTSpecial Weather StatementABQLincoln32 min
May 4, 10:49 PM MDTSevere Thunderstorm WarningABQLincoln41 min
May 4, 11:28 PM MDTSevere Thunderstorm WarningABQLincoln32 min
May 4, 11:32 PM MDTSpecial Weather StatementABQQuay28 min
May 5, 12:23 AM MDTAreal Flood AdvisoryABQSandoval, Santa Fe2 hr
May 5, 12:29 AM MDTSpecial Weather StatementABQGuadalupe31 min
May 5, 12:49 AM MDTSevere Thunderstorm WarningABQLincoln41 min
May 5, 1:11 AM MDTSpecial Weather StatementABQLincoln34 min
May 5, 2:14 AM MDTSpecial Weather StatementABQDe Baca31 min
May 5, 2:26 AM MDTSevere Thunderstorm WarningABQCurry, Roosevelt49 min
May 5, 3:28 AM MDTFlood WatchABQChaves, Colfax, Curry, De Baca, Guadalupe, Harding and 8 more39 hr
May 5, 3:28 AM MDTWinter Storm WarningABQColfax, Mora, Rio Arriba, San Miguel, Santa Fe, Taos43 hr
May 5, 10:31 AM MDTRiver Flood WarningABQColfax45 hr
May 5, 11:06 AM MDTSpecial Weather StatementABQSanta Fe24 min
May 5, 11:08 AM MDTSpecial Weather StatementABQ37 min
May 5, 11:21 AM MDTSevere Thunderstorm WarningABQSan Juan13 min
May 5, 11:42 AM MDTSpecial Weather StatementABQBernalillo33 min
May 5, 12:35 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln40 min
May 5, 1:12 PM MDTSevere Thunderstorm WarningABQChaves, De Baca48 min
May 5, 1:49 PM MDTSevere Thunderstorm WarningABQChaves, De Baca56 min
May 5, 2:38 PM MDTSevere Thunderstorm Warning Considerable damage threatABQChaves, De Baca, Roosevelt35 min
May 5, 3:15 PM MDTSpecial Weather StatementABQ30 min
May 5, 3:25 PM MDTSpecial Weather StatementABQRoosevelt35 min
May 5, 3:54 PM MDTFlash Flood WarningABQChaves, De Baca3 hr
May 5, 4:03 PM MDTFlash Flood WarningABQSanta Fe86 min
May 5, 4:28 PM MDTSpecial Weather StatementABQSan Juan32 min
May 5, 4:30 PM MDTSpecial Weather StatementABQSanta Fe30 min
May 5, 5:16 PM MDTRiver Flood WarningABQColfax39 hr

Nearby

Tornado Warnings in New Mexico, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.